# SDR RRXA98564

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 561194311
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME FS 70 CAP CRACKED AT LONGERON 20 RIGHT AND DRILL DAMAGE AT LONGERON 13 TO 15 RIGHT.  REMOVED DAMAGED AREAS, TREATED AREA IAW DC-8 SRM 51-1-8,  FABRICATED AND INSTALLED REPAIR IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05462.
